Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Chern characters associated
with almost commuting algebras


Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 125 (1997), 507-514
MSC (1991): Primary 47A55; Secondary 47G05
MathSciNet review: 1363189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A trace formula related to $p$-almost commuting subalgebras $X$ and $Y$ is established. By means of this formula, homomorphisms from $K_{0}(X)$ to $H^{\mathrm {odd}}_{\lambda }(Y)$ and from $K_{1}(X)$ to $H^{\mathrm {even}}_{\lambda }(Y)$ are established. An index map from $K_{0}(X)\times K_{1}(Y)$ to $\mathbb {Z}$ is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A55, 47G05

Retrieve articles in all journals with MSC (1991): 47A55, 47G05


Additional Information

Daoxing Xia
Affiliation: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240
Email: xiad@ctrvax.vanderbilt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03688-5
PII: S 0002-9939(97)03688-5
Keywords: Cyclic cohomology, Chern character, K-theory, almost commuting, deformed commutator, twisted commutator
Received by editor(s): August 16, 1995
Additional Notes: This work is supported in part by NSF grant DMS-9400766.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society